Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    talc burn
    avatar
    Furryboy posted:
    If I shake some talcum powder into my boxers, I get an intense burning sensation. Why?
    Reply
     
    avatar
    FCL responded:
    Apparently you're allergic to it. It's not uncommon as allergies go.
    There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
     
    avatar
    Furryboy replied to FCL's response:
    Thanks for the reply. I thought it would not be the powder since the result is the same with different brands, unperfumed etc etc.

    But if I'm allergic to talc itself, my back should react the same right? Let me try that...
     
    avatar
    abe648 replied to Furryboy's response:
    IF you are trying to keep things dry down yonder then just use cornstarch as most likely the powders you are using may have cornstarch in them and then add perfume to make then smell nice and that is most likely what is causing your discomfort.


    Helpful Tips

    being gay,bi,straight,lesbian,transgender
    if it makes you happy to be gblst, who cares what others think! More
    Was this Helpful?
    2 of 12 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.